# SDR DALA1102100197

- Difficulty date: December 16, 2010
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 61,355 hours, 8,867 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Deformed
- Location: Nr 4 Slat
- Part time: 40,729 hours, 51,697 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT WEDGE AREA INBD EDGE FOUND DEFORMED.  METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10.  REPAIR 4, FIG 202 AND SRM 57-43-02 REPAIR 1, FIG 201.
